# SDR USAA2013112100001

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 39,791 hours, 23,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR LOW LEVEL DOOR JAM WALL MOUNTED EMERGENCY LIGHT INOPERATIVE.  MX REPLACED R2 DOOR LOW LEVEL DOOR JAM EMERGENCY LIGHT ASSEMBLY AS NECESSARY, OPERATIONS CHECKED OK.
